# SDR DALA2025090906682

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38304
- Aircraft time: 24,618 hours, 16,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7590652) LEFT OVERWING ESCAPE HATCHES BOTH UPPER EMERGENCY LIGHTS AND BOTH FWD LOWER WALL MOUNTED EMERGENCY LIGHTS AT LEFT AND RIGHT OVERWING HATCHES INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1694 (LEFT RISER PANEL, FLOOR) PER B737 AMM 33-51-06. ALL AFFECTED LIGHTS OPS. NORMAL.
